# SDR JJBA20250627022

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 43,372 hours, 30,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 69503
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,328 hours, 3,068 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 18 ARE DIM. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY #3. OPS CHECK SAT.
